

## **06 MAY 2019 - ROUND 1**

## PROVISIONAL TIMETABLE v1 - SPEEDWAY WITH BUS STOP CIRCUIT SWS JUNIOR LR5 CUP (MAXIMUM 28 DRIVERS)

		SWS JUNIOR LRS COP (MAXIMUM 28 DRIVERS)		
Start	End		Laps / Minutes	
10:00	16:30	Arrive N Drive and Kart Owners (provisional timings)		
16:00	16:30	JUNIOR CUP DRIVERS: SIGN-ON / KART DRAW / WEIGH-IN		
		Outdoor Kartdrome Reception		
		• All drivers will be weighed at the sign-on with full racing gear please refer to	Reg. # 1.1)	
16:35	16:50	MANDATORY DRIVERS BRIEFING		
	10.50	TIANDATORT BRITING BRILLIANG		
16:55	17:05	Practice/Qualifying	8 Minutes	
17:15	17:25	Race 1	8 Laps	
	As	per the official classified Qualifying result		
17:30	17:45	Arrive & Drive	15 minutes	
17:50	18:00	Race 2	10 Laps	
	As	s per the official Classified Race 1 result - Top 5 Drivers Reverse Grid, followed by 6 <sup>th</sup> - 28 <sup>th</sup> Position Drivers		
18:05	18:20	Arrive & Drive	15 minutes	
18:25	18:40	Race 3	12 Laps	
	As	per the official Classified Race 2 result - Top 15 Drivers Reverse Grid, followed by 16 <sup>th</sup> - 2	8 <sup>th</sup> Position Drivers	
		PRIZE GIVING AT THE PODIUM		
18:50		Overall result is calculated from Race 1, Race 2 & Race 3 - TOTAL POINTS TO DWINNERS (Reg. # 4.1)	DETERMINE THE TOP 3	
18:45	21:30	Arrive & Drive		
PROVISIONAL TIMETABLE v1 - SPEEDWAY WITH BUS STOP CIRCUIT				
		SWS RX8 SENIOR CUP / MASTER CATEGORY (MAXIMUM 3	4 DRIVERS)	
20:15	21:10	SWS SENIOR_MASTER CUP DRIVERS : SIGN-ON / KART DRAW / WEIG	GH-IN	
		Outdoor Kartdrome Reception		
		<ul> <li>All drivers will be weighed at the sign-on with full racing gear please refer to</li> </ul>	Reg. # 1.1)	
21:15	21:35	MANDATORY DRIVERS BRIEFING		
21:40	21:50	Practice/Qualifying	8 Minutes	
21:55	22:10	Arrive & Drive	15 minutes	
22:15	22:25	Race 1	10 Laps	
As per the official classified Qualifying result				
22:30	22:45	Arrive & Drive	15 minutes	
22:50	23:05	Race 2	14 Laps	
As per the official Classified Race 1 result - Top 5 Drivers Reverse Grid, followed by 6 <sup>th</sup> - 34 <sup>th</sup> Position Drivers				
23:10	23:25	Arrive & Drive	15 minutes	
23:30	23:45	Race 3	16 Laps	
As per the official Classified Race 2 result - Top 15 Drivers Reverse Grid, followed by 16 <sup>th</sup> - 34 <sup>th</sup> Position Drivers				
		PRIZE GIVING AT THE PODIUM		
23:55		Overall result is calculated from Race 1, Race 2 & Race 3 - TOTAL POINTS TO D WINNERS (Reg. # 4.1)	DETERMINE THE TOP 3	

\* For SWS World Ranking, please see Reg. 4.3 of 2019 Ramadan Challenge Supplementary Regulations - Final Version

\*\*Please note that the timetable could be modified before or on the raceday\*\*





